Topological Defects with Long-Range Interactions

Mello, Bernardo, González, Jorge, Guerrero, Luis and López, Eduardo (1998) Topological Defects with Long-Range Interactions. Physics Letters. Section A: General, Atomic and Solid State Physics, 244 (4). pp. 277-284.

Abstract

We investigate a modified sine-Gordon equation which possesses soliton solutions with long-range interaction. We introduce a generalized version of the Ginzbug-Landau equation which supports long-range topological defects in D = 1 and D > 1. The interaction force between the defects decays so slowly that it is possible to enter the non-extensivity regime. These results can be applied to non-equilibrium systems, pattern formation and growth models.

Item Type: Article
Keywords: Solitons; Long Range Interactions; Pattern Formation; non-extensivity
Subject(s): Organisational behaviour
Centre: Faculty of Organisational Behaviour
Date Deposited: 11 Mar 2012 20:39
Last Modified: 23 Oct 2015 14:06
URI: http://eureka.sbs.ox.ac.uk/id/eprint/2293

Actions (login required)

Edit View Edit View